# SDR SWIA200210639

- Difficulty date: February 7, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 689 hours, 528 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE UPON FLAP RETRACTION.  FLAPS STUCK AT 8 DEGREES.  COMPLIED WITH AD98-20-01.  NO EVIDENCE OF FLAP DAMAGE AT THIS TIME.  PERFORMED MAINTENANCE CALLED OUT IN FECU IAW CRJ MM TASK 27-51-10-220-802, 27-51-10-830-801 AND 27-54-00-710-801.  CHECKED AND ADJUSTED RIGGING OF THE BPSU.  OPERATIONAL CHECK GOOD AT THIS TIME.  ADJUSTED LEFT BPSU.
